# SDR DXTA200400457

- Difficulty date: November 22, 2004
- Submitted: November 29, 2004
- Operation: Air carrier
- Aircraft: N549QS
- Make and model: Braero HAWKER1000
- Aircraft serial: 259049
- Aircraft time: 7,386 hours, 4,888 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AFTER TWO HOURS OF FLIGHT BOTH PILOTS SMELLED STRONG  ELECTRICAL / BURNED OIL FUMES WHICH IRRITATED EYES.  NO VISIBLE  FUMES MAIN AIR VALVES SELECTED TO LOW PRESSURE FUMES DISAPPEARED.  AIRCRAFT RUN UP SYSTEMS OPS CHECKED GOOD.  DUCTS WORK INSPECTED (LOW PSI) NO DEFECTS.  RT & LT ENG OIL SERVICING CHECKED, AGB OIL SERVICING NORMAL.  NO DISCREPANCY FOUND.  AIRCRAFT OK FOR SERVICE.
